# SDR UIEA2015082000454

- Difficulty date: August 16, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 64,781 hours, 10,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Dim
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT DIM.  RELAMPED COCKPIT EMER LIGHT.  OPERATIONS CHECKED OK IAW AMM 33-51-00.
